I'm afraid to stop using it because I'm afraid I'll gain it all back! I went from 190 to 134 in about a year. I'm scared my doctor's gonna take me off of it. My A1C is now 5.5. I also reoccurring pain in my right side just under my rib cage. Anyone else having this problem? Thanks
You did not mention your gender, age, height. Do you live a healthy active lifestyle? Workout? Eat properly? I would question any doctor allowing a patient to be on a weight loss medication for a year without counseling, eating a proper balanced diet etc. Your pain could br gall bladder or something way different. Report your symptoms to your doctor asap. Better to gain a few lbs than be thin and dead. God bless.
- Bydureon Information for Consumers
- Bydureon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bydureon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2013 • 2 answers
Metformin - Hi, I was diagnosed with type 2 diabetes end of August. The Bydureon they put me on gave
Posted 6 Oct 2013 • 2 answers
Posted 10 Feb 2014 • 1 answer
Posted 28 Feb 2014 • 1 answer
Posted 25 Feb 2015 • 1 answer